MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA 20GX1.00IN STRAIGHT BC; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) CATHENA 20GX1.00IN STRAIGHT BC; INTRAVASCULAR CATHETER
Catalog Number 386803
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a cathena 20gx1.00in straight bc leaked.The report is as follows, "on 8 out of 9 catheters, the anti-reflux valve failed.It was leaking upon insertion 3 incidents occurred on (b)(6) and then there were others that occurred on an unknown date happened on different patients but they did not have to re-stick the patients each time because the iv was still functional" this complaint is to capture the additional events on an unknown date.
 
Additional Manufacturer Narrative
Investigation: the complaint is unconfirmed as no sample/photo received.Qn history for past 12 months was reviewed, no similar qn raised.There was a capa raised for blood droplet formation at the luer end of the catheter adapter.Refer to capa#86125.Small id catheter tubing and small septum vents have been implemented to address the issue.
 
Event or Problem Description
It was reported that a cathena 20gx1.00in straight bc leaked.The report is as follows, "on 8 out of 9 catheters, the anti-reflux valve failed.It was leaking upon insertion 3 incidents occurred on 2/21 and then there were others that occurred on an unknown date happened on different patients but they did not have to re-stick the patients each time because the iv was still functional" this complaint is to capture the additional events on an unknown date.

Brand Name
CATHENA 20GX1.00IN STRAIGHT BC
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8418600
Report Number8041187-2019-00226
Device Sequence Number19393716
Product Code FOZ
UDI-Device Identifier00382903868032
UDI-Public00382903868032
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2021
Device Catalogue Number386803
Device Lot Number8116296
Initial Date Received by Manufacturer 02/21/2019
Supplement Date Received by Manufacturer02/21/2019
Initial Report FDA Received Date03/13/2019
Supplement Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;